Multisystem inflammatory syndrome in a male adolescent after his second Pfizer-BioNTech COVID-19 vaccine

Qing Chai, Ulrikka Nygaard*, Rebecca Catherine Schmidt, Tomas Zaremba, Anne Marie Møller, Camilla Maria Thorvig

*Kontaktforfatter

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

29 Citationer (Scopus)
85 Downloads (Pure)

Abstract

Multisystem inflammatory syndrome (MIS) in children (MIS-C) is a complication of the severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) infection, while myocarditis is a rare adverse effect to messenger ribonucleic acid (mRNA) SARS-CoV-2 vaccines, especially in males aged 12-17 years.

OriginalsprogEngelsk
TidsskriftActa Paediatrica
Vol/bind111
Udgave nummer1
Sider (fra-til)125-127
Antal sider3
ISSN0803-5253
DOI
StatusUdgivet - jan. 2022

Bibliografisk note

This article is protected by copyright. All rights reserved.

Fingeraftryk

Dyk ned i forskningsemnerne om 'Multisystem inflammatory syndrome in a male adolescent after his second Pfizer-BioNTech COVID-19 vaccine'. Sammen danner de et unikt fingeraftryk.

Citationsformater